# SDR VNAA2020081411101

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 10,570 hours, 9,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01860
- Condition: Failed
- Location: Left
- Part time: 10,577 hours, 9,604 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC SMELL IN CABIN. PERFORMED OPS TEST OF AIR COND. SYST. LH PACK CHECK BAD AND OPS CHECK PASS LIGHTS GOOD. REMOVED AND REPLACED LH ACM IAW CRJ900 AMM. ALSO REMOVED AND REPLACED LH WATER EXTRACTOR DUCT. LH PACK OPS CHECKS GOOD AT THIS TIME NO ELECTRICAL SMELL NOTED.
